Wishlist Cart
  • 14%
    origin0
  • 14%
    origin1

Advil

Advil Dual Action with Acetaminophen Pain Reliever, 144 Caplets

$25.99 $29.99 (14% off )

$23.39 ($100 over 10% DC)

  • Pain Reliever
  • Contains 2 medicines
  • Acetaminophen + Ibuprofen
Share
LINE it!
  • Expiration :

    10/01/2023

  • Availability :

    In stock

  • Shipping Weight :

    0.6lbs

  • MaxQuantity :

    6개 (건강기능식품은 최대 6개까지 구매 가능)

  • Quantity :
    up
    down

Best Sellers

Brand page
  • Product Description
    Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower dose of each pain medication and still have powerful, 8 hour relief. The world’s #1 selling OTC pain reliever, Advil has provided safe and effective pain relief when used as directed for more than 30 years.
    Expiration
    10/01/2023
    More Image More Image
  • Write a Reviews
    Review your recent purchase Share your opinions about the Items that you recently purchased.
Menu
ln
search
TOP
Free Shipping
$49
You have no items in your shopping cart.

Thank you for visiting VITATRA.

  • Destination
  • Language